-
1
-
-
0000450808
-
Regular and irregular semiclassical wavefunctions
-
Berry M V 1977 Regular and irregular semiclassical wavefunctions J. Phys. A: Math Gen. 10 2083
-
(1977)
J. Phys. A: Math Gen.
, vol.10
, pp. 2083
-
-
Berry, M.V.1
-
3
-
-
0000684635
-
Semi-classical mechanics in phase space: A study of Wigner's function
-
Berry M V 1977 Semi-classical mechanics in phase space: a study of Wigner's function Phil. Trans. R. Soc. A 287 237
-
(1977)
Phil. Trans. R. Soc. A
, vol.287
, pp. 237
-
-
Berry, M.V.1
-
4
-
-
0001022947
-
Ergodic properties of eigenfunctions
-
in Russian
-
Shnirelman A I 1974 Ergodic properties of eigenfunctions Usp. Math. Nauk 29 181 (in Russian)
-
(1974)
Usp. Math. Nauk
, vol.29
, pp. 181
-
-
Shnirelman, A.I.1
-
5
-
-
84972564374
-
Uniform distribution of eigenfunctions on compact hyperbolic surfaces
-
Zelditch S 1987 Uniform distribution of eigenfunctions on compact hyperbolic surfaces Duke. Math. J. 55 919
-
(1987)
Duke. Math. J
, vol.55
, pp. 919
-
-
Zelditch, S.1
-
6
-
-
14944371344
-
Ergodicité et fonctions propres du laplacien
-
in French
-
Colin de Verdière Y 1985 Ergodicité et fonctions propres du laplacien Commun. Math. Phys. 102 497 (in French)
-
(1985)
Commun. Math. Phys.
, vol.10
, pp. 497
-
-
Colin de Verdière, Y.1
-
7
-
-
84973997812
-
Ergodic properties of eigenfunctions for the dirichlet problem
-
Gérard P and Leichtnam E 1993 Ergodic properties of eigenfunctions for the Dirichlet problem Duke Math. J. 71 559
-
(1993)
Duke Math. J
, vol.71
, pp. 559
-
-
Gérard, P.1
Leichtnam, E.2
-
8
-
-
0030530411
-
Ergodicity of eigenfunctions for ergodic billiards
-
Zelditch S and Zworski M 1996 Ergodicity of eigenfunctions for ergodic billiards Commun. Math. Phys. 175 673
-
(1996)
Commun. Math. Phys.
, vol.175
, pp. 673
-
-
Zelditch, S.1
Zworski, M.2
-
9
-
-
4243649192
-
Rate of quantum ergodicity in Euclidean billiards
-
Bäcker A, Schubert R and Stifter P 1998 Rate of quantum ergodicity in Euclidean billiards Phys. Rev. E 57 5425 Bäcker A, Schubert R and Stifter P 1998 Phys. Rev. E 58 5192 (erratum)
-
(1998)
Phys. Rev. E
, vol.57
, pp. 5425
-
-
Bäcker, A.1
Schubert, R.2
Stifter, P.3
-
10
-
-
84971319201
-
-
erratum
-
Bäcker A, Schubert R and Stifter P 1998 Rate of quantum ergodicity in Euclidean billiards Phys. Rev. E 57 5425 Bäcker A, Schubert R and Stifter P 1998 Phys. Rev. E 58 5192 (erratum)
-
(1998)
Phys. Rev. E
, vol.58
, pp. 5192
-
-
Bäcker, A.1
Schubert, R.2
Stifter, P.3
-
12
-
-
0007245193
-
The 'coexistence problem' for conservative dynamical systems: A review
-
Strelcyn J-M 1991 The 'coexistence problem' for conservative dynamical systems: a review Coll Math. 62 331
-
(1991)
Coll. Math.
, vol.62
, pp. 331
-
-
Strelcyn, J.-M.1
-
14
-
-
0001222812
-
Dynamical quasidegeneracies and separation of regular and irregular quantum levels
-
Bohigas O, Tomsovic S and Ullmo D 1990 Dynamical quasidegeneracies and separation of regular and irregular quantum levels Phys. Rev. Lett. 64 1479
-
(1990)
Phys. Rev. Lett.
, vol.64
, pp. 1479
-
-
Bohigas, O.1
Tomsovic, S.2
Ullmo, D.3
-
15
-
-
21344479635
-
Survey of the eigenfunctions of a billiard system between integrability and chaos
-
Prosen T and Robnik M 1993 Survey of the eigenfunctions of a billiard system between integrability and chaos J. Phys. A: Math. Gen. 26 5365
-
(1993)
J. Phys. A: Math. Gen.
, vol.26
, pp. 5365
-
-
Prosen, T.1
Robnik, M.2
-
16
-
-
21844481610
-
Separating the regular and irregular energy levels and their statistics in a Hamiltonian system with mixed classical dynamics
-
Li B and Robnik M 1995 Separating the regular and irregular energy levels and their statistics in a Hamiltonian system with mixed classical dynamics J. Phys. A: Math. Gen. 28 4843
-
(1995)
J. Phys. A: Math. Gen.
, vol.28
, pp. 4843
-
-
Li, B.1
Robnik, M.2
-
17
-
-
0040644489
-
Numerical verification of Percival's conjecture in a quantum billiard
-
Carlo G, Vergini E and Fendrik A 1998 Numerical verification of Percival's conjecture in a quantum billiard Phys. Rev. E 57 5397
-
(1998)
Phys. Rev. E
, vol.57
, pp. 5397
-
-
Carlo, G.1
Vergini, E.2
Fendrik, A.3
-
20
-
-
3743125628
-
Onset of chaos in an isolated energy eigenstate
-
Shapiro M and Goelman G 1984 Onset of chaos in an isolated energy eigenstate Phys. Rev. Lett. 53 1714
-
(1984)
Phys. Rev. Lett.
, vol.53
, pp. 1714
-
-
Shapiro, M.1
Goelman, G.2
-
21
-
-
26144456693
-
Wave chaos in the stadium: Statistical properties of short-wave solutions of the Helmholtz equation
-
McDonald S W and Kaufmann A N 1988 Wave chaos in the stadium: statistical properties of short-wave solutions of the Helmholtz equation Phys. Rev. A 37 3067
-
(1988)
Phys. Rev. A
, vol.37
, pp. 3067
-
-
McDonald, S.W.1
Kaufmann, A.N.2
-
22
-
-
0000367599
-
Exact theory for the quantum eigenstates of a strongly chaotic system
-
Aurich R and Steiner F 1991 Exact theory for the quantum eigenstates of a strongly chaotic system Physica D 48 445
-
(1991)
Physica D
, vol.48
, pp. 445
-
-
Aurich, R.1
Steiner, F.2
-
23
-
-
0001107629
-
On the topography of maass waveforms for PSL(2, ℤ)
-
Hejhal D A and Rackner B N 1992 On the topography of Maass waveforms for PSL(2, ℤ) Exp. Math. 1 275
-
(1992)
Exp. Math.
, vol.1
, pp. 275
-
-
Hejhal, D.A.1
Rackner, B.N.2
-
24
-
-
0000956176
-
Statistical properties of highly excited quantum eigenstates of a strongly chaotic system
-
Aurich R and Steiner F 1993 Statistical properties of highly excited quantum eigenstates of a strongly chaotic system Physica D 64 185
-
(1993)
Physica D
, vol.64
, pp. 185
-
-
Aurich, R.1
Steiner, F.2
-
25
-
-
36149033614
-
Statistical properties of high-lying chaotic eigenstates
-
Li B and Robnik M 1994 Statistical properties of high-lying chaotic eigenstates J. Phys. A: Math. Gen. 27 5509
-
(1994)
J. Phys. A: Math. Gen.
, vol.27
, pp. 5509
-
-
Li, B.1
Robnik, M.2
-
26
-
-
0038363064
-
Maximum norms of chaotic quantum eigenstates and random waves
-
Aurich R, Bäcker A, Schubert R and Taglieber M 1999 Maximum norms of chaotic quantum eigenstates and random waves Physica D 129 1
-
(1999)
Physica D
, vol.129
, pp. 1
-
-
Aurich, R.1
Bäcker, A.2
Schubert, R.3
Taglieber, M.4
-
27
-
-
0038176232
-
Manifestations of classical phase space structures in quantum mechanics
-
Bohigas O, Tomsovic S and Ullmo D 1993 Manifestations of classical phase space structures in quantum mechanics Phys. Rep. 223 43
-
(1993)
Phys. Rep.
, vol.223
, pp. 43
-
-
Bohigas, O.1
Tomsovic, S.2
Ullmo, D.3
-
28
-
-
3342987324
-
Statistics of wave functions in disordered and in classically chaotic systems
-
Müller K, Mehlig B, Milde F and Schreiber M 1995 Statistics of wave functions in disordered and in classically chaotic systems Phys. Rev. Lett. 78 215
-
(1995)
Phys. Rev. Lett.
, vol.78
, pp. 215
-
-
Müller, K.1
Mehlig, B.2
Milde, F.3
Schreiber, M.4
-
29
-
-
20144372633
-
Phase space localization and matrix element distributions in systems with mixed classical phase space
-
Mehlig B, Müller K and Eckhardt B 1999 Phase space localization and matrix element distributions in systems with mixed classical phase space Phys. Rev. E 59 5272
-
(1999)
Phys. Rev. E
, vol.59
, pp. 5272
-
-
Mehlig, B.1
Müller, K.2
Eckhardt, B.3
-
30
-
-
0001454859
-
Classical dynamics of a family of billiards with analytic boundaries
-
Robnik M 1983 Classical dynamics of a family of billiards with analytic boundaries J. Phys. A: Math. Gen. 16 3971
-
(1983)
J. Phys. A: Math. Gen.
, vol.16
, pp. 3971
-
-
Robnik, M.1
-
31
-
-
36149039923
-
Quantising a generic family of billiards with analytic boundaries
-
Robnik M 1984 Quantising a generic family of billiards with analytic boundaries J. Phys. A: Math. Gen. 17 1049
-
(1984)
J. Phys. A: Math. Gen.
, vol.17
, pp. 1049
-
-
Robnik, M.1
-
32
-
-
21844504280
-
Geometry of high-lying eigenfunctions in a plane billiard system having mixed-type classical dynamics
-
Li B and Robnik M 1995 Geometry of high-lying eigenfunctions in a plane billiard system having mixed-type classical dynamics J. Phys. A: Math. Gen. 28 2799
-
(1995)
J. Phys. A: Math. Gen.
, vol.28
, pp. 2799
-
-
Li, B.1
Robnik, M.2
-
33
-
-
0000518407
-
Normal modes of billiards portrayed in the stellar (or nodal) representation Chaos
-
Tualle J M and Voros A 1995 Normal modes of billiards portrayed in the stellar (or nodal) representation Chaos, Solitons Fractals 5 1085
-
(1995)
Solitons Fractals
, vol.5
, pp. 1085
-
-
Tualle, J.M.1
Voros, A.2
-
34
-
-
0031249998
-
Quantitative study of scars in the boundary section of the stadium billiard
-
Simonotti F P, Vergini E and Saraceno M 1997 Quantitative study of scars in the boundary section of the stadium billiard Phys. Rev. E 56 3859
-
(1997)
Phys. Rev. E
, vol.56
, pp. 3859
-
-
Simonotti, F.P.1
Vergini, E.2
Saraceno, M.3
-
35
-
-
0037169447
-
Autocorrelation function of eigenstates in chaotic and mixed systems
-
(following paper) (nlin.cd/0106018)
-
Bäcker A and Schubert R 2002 Autocorrelation function of eigenstates in chaotic and mixed systems J. Phys. A: Math. Gen. 35 539 (following paper) (nlin.cd/0106018)
-
(2002)
J. Phys. A: Math. Gen.
, vol.35
, pp. 539
-
-
Bäcker, A.1
Schubert, R.2
|